# SDR V0XD20220524002

- Difficulty date: May 6, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N18556
- Make and model: Emb EMB110*
- Aircraft serial: 45595
- Aircraft time: 41,679 hours, 32,224 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD CROSS BEAM ANGLE AT 0BL FR 20 HAS DOUBLE DRILLED HOLES FROM PREVIOUS WORK. CORRECTIVE ACTION: REMOVED AND REPLACED ANGLE (P/N: 145-90082-003) FLOOR CROSS BEAM AT 0BL FR 20 IAW EMB 135/145 SRM 51-40-02.
